# SDR A6WA202101157543

- Difficulty date: December 29, 2020
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 38,480 hours, 39,936 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 601R31145139
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR PANEL AT FS 484.00 +9, LBL 42, HAS CORROSION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION FROM PRESSURE FLOOR PANEL AT FS 484.00 +9, LBL 429, LBL 42.  REWORKED DIMENSIONS P(1) 0.5 L X 0.34 W, P(2) 1.0 L X 1.0 W, P(3) 0.59 L X 0.45 W, REF REO 601R-53-41-666 REV (C) DATED 2012-11-06.  DIGITAL CALIPER NR 0036003 CAL DUE: 04/03/2021.  PERFORMED HFEC PRESSURE FLOOR PANEL AT FS 484.00 +9, LBL 42, REF REO 601R-53-41-666 REV (C) DATED 2012-11-06 AND CRJ 200 PART 1 REV 42 NDTM 51-20-06, NO INDICATION NOTED.  EDDY CURRENT TESTER S\N: 200051301 CAL DUE: 01/24/21.  PERFORMED UT THICKNESS MEASUREMENT ON BLENDED AREA OF PRESSURE FLOOR PANEL AT FS 484.00 +9, LBL 42.  REMAINING THICKNESS P(1) 0.049, P(2) 0.047, P(3) 0.050 REF CRJ 200 PART 4 REV 42 NDTM 51-00-001.  UT GAUGE S/N 151136107 CAL DUE: 09-16-21.  EVALUATED BLENDS FOUND TO BE WITHIN LIMITS, REF EA AWAC-CRJ253-01549.  APPLIED PROTECTIVE FINISH TO BLENDS, REF REO 601R-53-41-666 REV (C) DATED 2012-11-06.
